|ITEM METADATA RECORD
|Title: ||What is .... an infra-nilmanifold endomorphism?|
|Authors: ||Dekimpe, Karel # ×|
|Issue Date: ||2011 |
|Publisher: ||American Mathematical Society|
|Series Title: ||Notices of the American Mathematical Society vol:58 issue:5 pages:688-689|
|Publication status: ||published|
|KU Leuven publication type: ||IT|
|Appears in Collections:||Mathematics, Campus Kulak Kortrijk|
× corresponding author|
# (joint) last author|
|Files in This Item:
There are no files associated with this item.
Request a copy
All items in Lirias are protected by copyright, with all rights reserved.